Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[HO+03]  Finite conformal hypergraph covers and Gaifman cliques in finite structures

HodkinsonOtto2001 (Article)
Author(s)Hodkinson, Ian and Otto, Martin
Title« Finite conformal hypergraph covers and Gaifman cliques in finite structures »
JournalThe Bulletin of Symbolic Logic
Volume9
Page(s)387--405
Year2003

BibTeX code
@article{HodkinsonOtto2001,
  author = {Hodkinson, Ian and Otto, Martin},
  volume = {9},
  journal = {The Bulletin of Symbolic Logic},
  pages = {387--405},
  year = {2003},
  title = {Finite conformal hypergraph covers and {G}aifman cliques in finite
           structures},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!